# SDR SWAA2024101635622

- Difficulty date: September 9, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 58,179 hours, 35,149 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT FWD WET AREA BS294 RBL53 WL208. MARKED<[01] CRACKED ATTACH ANGLE WILL BE REPLACED ON TTG8Q00VPT1S.;[02] VERIFIED CORRECTIVE ACTION 1.
